# SDR AALA961171

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T3013
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND WING BOX UPPER SKIN CORRODED.  REMOVED FASTENERS AND REMOVED CORROSION AND BLENDED.  SHOT PEENED AND SPOT FACED FASTENER HOLES ALODINED AND PRIMED.  APPROVED BY ENGINEERING PER MRB 767-1275.  (M)
